# SDR CALA2023112003433

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 84,414 hours, 18,349 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 141T3330126
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EA 5315-01152 OP 002 RH PASSENGER DOOR 1 AFT LOWER CORNER (1EA) FASTENER HOLE FOUND CRACK ON SKIN AND BEAR STRAP LAYER DETAILS REFER RECORD. TRANSFER REFER NON-ROUTINE WO.2416363  ON REPAIR INSTALLED AS PER PART 2 OF LATEST REVISION ECRA CYCLES. REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 3,000 5330-07153 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT FLIGHT CYCLES. RH FWD PASSENGER DOOR AFT LOWER CUTOUT SKIN REPAIRED PER ECRA 5330-01753. GENERATING DIP TO ACCOMPLISH INSPECTION REQUIREMENTS PER ECRA 5330-07153: INITIATE A DIP LOGPAGE TO "ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS ON REPAIR INSTALLED ON FUSELAGE SECTION 41 RH FORWARD SERVICE DOOR CUTOUT AFT LOWER CORNER AS PER PART 2 OF LATEST REVISION OF EC5330-07153 ON OR BEFORE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTION AT INTERVAL NOT EXCEED 3,000 FLIGHT CYCLES." TOMC APPROVED; QC REVIEWED TOMC APPROVED; QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT UPDATE.
